# SDR FDEA201907051488

- Difficulty date: July 5, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 2,136 hours, 953 cycles
- System (JASC): 2730 · Elevator Control System
- Part: O-Ring
- Condition: Ruptured
- Location: Elevator Pcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GOT A "L HYD QTY" EICAS MESSAGE APROXIMATELY 2.5 HOURS INTO FLIGHT. L HYD QTY WAS .46 ON STATUS PAGE WITH RF MAGENTA. ALSO HAD "QTY" LIGHT ON OVERHEAD.  HYD QTY .07 ON SHUTDOWN.  FLIGHT CREW VERBALLY RELAYED TO ACMX THAT THE LEFT HYDRAULICS NEVER LOST PRESSURE OR FULL QTY. FOUND LT ELEV (FAR LEFT PCU) LEAKING FROM BLUE PLUG TEST PORT, RUPTURED O-RING FOUND (SEE PICTURES). REPLACED O-RING PER CMM 27-30-07 ITEM 390, OPS AND LEAK CHECK SAT PER AMM 27-31-00-5 (ELEV CHECK OPS) & 29-11-00-6 (HYD LEAK RATE).
